Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Finite dimensional representations of invariant differential operators


Authors: Ian M. Musson and Sonia L. Rueda
Journal: Trans. Amer. Math. Soc. 357 (2005), 2739-2752
MSC (2000): Primary 16S32
Published electronically: July 22, 2004
MathSciNet review: 2139525
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $k$ be an algebraically closed field of characteristic $0$, $Y=k^{r}\times {(k^{\times})}^{s}$, and let $G$ be an algebraic torus acting diagonally on the ring of algebraic differential operators $\mathcal{D} (Y)$. We give necessary and sufficient conditions for $\mathcal{D}(Y)^G$ to have enough simple finite dimensional representations, in the sense that the intersection of the kernels of all the simple finite dimensional representations is zero. As an application we show that if $K\longrightarrow GL(V)$ is a representation of a reductive group $K$ and if zero is not a weight of a maximal torus of $K$ on $V$, then $\mathcal{D} (V)^K$ has enough finite dimensional representations. We also construct examples of FCR-algebras with any integer GK dimension $\geq 3 $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 16S32

Retrieve articles in all journals with MSC (2000): 16S32


Additional Information

Ian M. Musson
Affiliation: Department of Mathematical Sciences, University of Wisconsin-Milwaukee, Milwaukee, Wisconsin 53201
Email: musson@uwm.edu

Sonia L. Rueda
Affiliation: Departamento de Matemáticas, E.T.S. Arquitectura, Universidad Politécnica de Madrid, Avda. Juan Herrera, 4, 28040 Madrid, Spain
Email: srueda@aq.upm.es

DOI: https://doi.org/10.1090/S0002-9947-04-03573-1
Received by editor(s): June 3, 2003
Received by editor(s) in revised form: October 27, 2003
Published electronically: July 22, 2004
Additional Notes: The first author was partially supported by NSF grant DMS-0099923.
Article copyright: © Copyright 2004 American Mathematical Society